# SDR HE66095154

- Difficulty date: May 24, 2004
- Submitted: June 14, 2004
- Operation: General aviation
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,458 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800847000
- Part serial: 495
- Condition: Unreliable
- Location: Yaw
- Part time: 1,458 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAUSING A YAW ACTUATOR LIGHT, AND AUTOPILOT TO FLY OUT OF TRIM
